# SDR SWAA2023052430194

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT TRANSITION ANGLE HAS SURFACE CORROSION BETWEEN STA 827-847.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 DAMAGE IS OUT OF LIMITS. REMOVED 0.007 REMAINING THICKNESS IS 0.033.;[02] C/W INSPECTION;[03] LOCATED AND DRILLED FASTENER HOLES ON NEW TRANSITION ANGLE REF: SRM 51-40-02;[04] FAULT RESOLVED ON TTG8Q00KRJY6;[05] FAULT RESOLVED ON TTG8Q00KRJY6
